Join the 'Tasigna' group to help and get support from people like you.
We found 32 questions associated with the 'Tasigna' topic.
Posted 16 Oct 2011 by • 11 answers
Women abd give your thoughts and feelings on the subject you are not alone we can all maybe help each other through this difficult time! Jaime... litlmommag
Posted 23 Aug 2011 by • 2 answers
I was diagnosed with CML about 4 months ago. I tried Gleevac but found it caused too much water retention (my eyes became so puffy and swollen, I could not see). I was then put on Tasigna which had its own particular side effects for me. I have allergies and developed a rash with itching on my ...
Posted 7 Jun 2010 by • 4 answers
... tasigna, does anyone take that?
Posted 24 Jun 2012 by • 4 answers
I've tried all the usual constipation remedies and am taking Mineral Oil which has helped but I don't know about the long term effects.
Posted 23 Jun 2015 by • 3 answers
... they found a good pharmacy . Did you travel there or have them ship Tasigna to you? Bet
Posted 18 May 2011 by • 2 answers
Posted 28 Oct 2011 by • 2 answers
Hello, since i can't drink alcohol because of tasigna (nilotinib) i wondered, if there are negativbe drug interactions with it and cannabis. besides, it is said to ease the itching of the skin. Does someone has informations? I already asked my doctor, but he didn't know?! Any idea, ...
After taking dose Tasigna, does your jaw & throat feel tight, & feel like you have a lump in throat?
Posted 8 Aug 2012 by • 2 answers
These symptoms last for about an hour after I take the medication. I'm worried that I'm having some sort of reaction. Is anyone else experiencing this? Thanks for any help you can give
Posted 20 Nov 2012 by • 2 answers
on tasigna for few years being treated for cml
Posted 19 Dec 2012 by • 2 answers
Posted 18 Apr 2014 by • 1 answer
Headaches? I get some relief by laying down for a short while and taking Tylenol. These headaches last a couple of hours. Do you have this problem and what do you do for it? I also have a "sunburn" type of rash on my face and head. It is in my hair. Another "side effect" is ...
Posted 9 Aug 2009 by • 1 answer
Posted 29 Mar 2011 by • 1 answer
My husband was just started on Tasigna last week and he has been having a lot of problem with vomiting, nausea, and headache. Last night after he vomited he looked so pale I thought I have to bring him to ER. Does he need to eat banana everyday to build up his potassium. I don't think he has ...
Posted 26 Apr 2011 by • 1 answer
Also, Tasigna is so expensive, like $8,000/month. What happens when I retire and get a supplemental insurance? Is there financial help with the drug company?
Posted 23 May 2011 by • 2 answers
Related Condition Support Groups
Tasigna Patient Information at Drugs.com
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)